Topological Methods in Nonlinear Analysis

The Poincaré-Bendixson theorems for two-dimensional semiflows

Krzysztof Ciesielski

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 3, Number 1 (1994), 163-178.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479287115

Mathematical Reviews number (MathSciNet)
MR1272891

Zentralblatt MATH identifier
0839.54028

Citation

Ciesielski, Krzysztof. The Poincaré-Bendixson theorems for two-dimensional semiflows. Topol. Methods Nonlinear Anal. 3 (1994), no. 1, 163--178. https://projecteuclid.org/euclid.tmna/1479287115


Export citation